# SDR SWAA2022012036490

- Difficulty date: April 18, 2017
- Submitted: January 21, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 56,126 hours, 32,716 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Horizontal Stabi
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH UPPER HORIZONTAL STABILIZER SLIDER PLATE IS CRACKED / REMOVED SLIDER PLATE FROM R/H UPPER HORIZONTAL STABILIZER IAW-AMM 53-31-31-000-801; REMOVED FITTING FROM OLD PART (DAMAGED PART) IAW-SRM 51-90-02-0G-0; INSTALLED FITTING ASSY ON NEW REPLACEMENT PART; PART #181A8025-2; PO# 619956; RECEIPT #5053501; IAW SRM 51-40-05-0G-0; AMM 51-40-02-0G-0; AMM 53-31-31-400-801. FINAL INSTALLATION AND OPS CHECK TO BE ACCOMPLISHED ON ACO# 8454-53; PAGE 16
